# SDR AWXA200700114

- Difficulty date: January 19, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,314 hours, 24,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407611
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACK FOUND ON COVE SKIN OF RIGHT WING NR 9 SLAT INBOARD PANEL 624CB, WS  574.8 - 605.3.  REPAIRED COVE SKIN OF RIGHT WING NR 9 SLAT INBOARD PANEL 624CB, WS 574.8 - 605.3 IAW BOEING DWG 114N4076, B757 SRM 51-40-02-06 PAR 4-7/4-9, FIG 8-12/8-16, AND B757 SRM 51-40-04-0E, FIG 1.
